# SDR 2004UALA00587

- Difficulty date: March 30, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 37,463 hours, 13,723 cycles
- Engine: Pwa PW2037
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: BACC63CC1814S9
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 370 WITH 7.8 IN CENTER TANK RIGHT CENTER BOOST PUMP LOW PRESS EICAS CAME ON.  THE CTR PMP LOW PRESS INDICATION OCCURED DUE TO LOSS OF PUMP POWER AS A RESULT OF A TRIPPED RT FUEL OVRD CIRCUIT BREAKER (C370).  THE CAUSE OF THE TRIPPED BREAKER WAS TRACED TO AN ELECTRICAL SHORT OF CONNECTOR D40358J.  FURTHER ANALYSIS OF THE CONNECTOR INDICATES THAT THE SHORT CIRCUIT CONDITION WAS A RESULT OF A DAMAGED CONTACT LOCKING MECHANISM WHICH CUT INTO THE CONNECTOR INSULATION & CONTACTED THE ADJACENT WIRE.  REPLACED THE CONNECTOR AND SPLICED IN NEW WIRES PER STANDARD PRACTICES.
